# SDR F3LA200100074

- Difficulty date: May 10, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,066 hours, 27,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK INSPECTION REPORTED FLOOR STRINGER AT RBL 18.1 - BS 807-847 CORRODED.  REMOVED DAMAGED FLOOR SUPPORT, FABRICATED AND INSTALLED NEW SUPPORT AND ANGLES PER SRM 57-40-02, 53-60-53 AND SOPM 20-41-02.
